Alert archive / Ohio / River Flood Warnings in 2017
River Flood Warning 28, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 31, 2017, 10:13 PM EDT for Lake County, Ohio. It was in force for 32 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2017, 10:13 PM EDT (02:13 UTC)
- Expired
- Apr 2, 2017, 5:47 AM EDT
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 02:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1). The gauge peaked at 8.30 ft at Apr 1, 2017, 12:00 AM EDT.
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
748
WGUS41 KCLE 010213
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1013 PM EDT FRI MAR 31 2017
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-011013-
/O.NEW.KCLE.FL.W.0028.170401T0213Z-170402T0430Z/
/PNVO1.1.ER.170401T0150Z.170401T0600Z.170401T2230Z.NO/
1013 PM EDT FRI MAR 31 2017
The National Weather Service in Cleveland has issued a
* Flood Warning for
The Grand River At Painesville
* until late Saturday night.
* At 9 PM the stage was 7.9 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage late tonight and rise to near
8.7 feet by early Saturday morning. The river will fall below flood
stage by Saturday evening.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
BM5 follow-up statements
763
WGUS81 KCLE 010310
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1110 PM EDT FRI MAR 31 2017
...The flood warning continues for the following rivers in Ohio...
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
Grand River At Painesville
Nimishillen Creek Near North Industry
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-011110-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T0430Z/
/PNVO1.1.ER.170401T0127Z.170401T0600Z.170401T2230Z.NO/
1110 PM EDT FRI MAR 31 2017
The flood warning continues for
the Grand River At Painesville
* until late Saturday night.
* At 10:00 PM Friday the stage was 8.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.7 feet overnight.
The river will fall below flood stage Saturday evening.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC075-169-011110-
/O.EXT.KCLE.FL.W.0025.170401T1048Z-000000T0000Z/
/KILO1.1.ER.170401T1048Z.170402T0000Z.000000T0000Z.NO/
1110 PM EDT FRI MAR 31 2017
The flood warning continues for
the Killbuck Creek Near Killbuck
* from Saturday morning until Monday.
* At 10:00 PM Friday the stage was 13.9 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by Saturday morning and rise to
near 15.5 feet by Saturday evening.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC151-011110-
/O.CON.KCLE.FL.W.0027.000000T0000Z-170401T1443Z/
/NHSO1.2.ER.000000T0000Z.170401T0600Z.170401T0843Z.NO/
1110 PM EDT FRI MAR 31 2017
The flood warning continues for
the Nimishillen Creek Near North Industry
* until Saturday morning.
* At 10:15 PM Friday the stage was 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The river will remain around 10.0 feet overnight.
The river will fall below flood stage early Saturday morning.
* At 11.0 feet...Several low lying roads near the creeks flooded.
This includes southeast Baum Street, Cheyenne Street, and southeast
Sparta Avenue.
* At 10.5 feet...Low lying portions of Cheyenne Street, Southeast
Sparta Avenue, and Allenford Avenue threatened.
* At 9.5 feet...Flooding south of Canton from Ridge Avenue to
Allenford.
* At 8.0 feet...Creek out of banks. Threatening low lying roads
between North Industry and Howenstine.
&&
LAT...LON 4077 8139 4077 8134 4065 8132 4065 8138
$$
OHC155-011110-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170401T1700Z/
/PHAO1.1.ER.170401T0055Z.170401T0500Z.170401T1100Z.UU/
1110 PM EDT FRI MAR 31 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Saturday afternoon.
* At 10:00 PM Friday the stage was 9.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 10.0 feet overnight.
The river will fall below flood stage late Saturday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM519
WGUS81 KCLE 011110
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
710 AM EDT SAT APR 1 2017
...The flood warning continues for the following rivers in Ohio...
Eagle Creek At Phalanx Station
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Killbuck Creek Near Killbuck
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-011910-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T0430Z/
/PNVO1.1.ER.170401T0127Z.170401T1200Z.170401T2230Z.NO/
710 AM EDT SAT APR 1 2017
The flood warning continues for
the Grand River At Painesville
* until late tonight...or until the warning is cancelled.
* At 6:00 AM Saturday the stage was 8.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.7 feet by this morning.
The river will fall below flood stage this evening.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC075-169-011910-
/O.CON.KCLE.FL.W.0025.000000T0000Z-000000T0000Z/
/KILO1.1.ER.170401T1128Z.170402T0000Z.000000T0000Z.NO/
710 AM EDT SAT APR 1 2017
The flood warning continues for
the Killbuck Creek Near Killbuck
* until further notice...or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 14.9 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...Rise above flood stage by this morning and rise to near
15.5 feet by this evening.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-011910-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170402T0200Z/
/PHAO1.1.ER.170401T0055Z.170401T1100Z.170401T2000Z.UU/
710 AM EDT SAT APR 1 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until this evening...or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by late this
afternoon.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$563
WGUS81 KCLE 011909
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
309 PM EDT SAT APR 1 2017
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Killbuck Creek Near Killbuck
Mahoning River At Leavittsburg
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-020309-
/O.EXT.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T1312Z.NO/
309 PM EDT SAT APR 1 2017
The flood warning continues for
the Grand River At Painesville
* until Sunday afternoon...or until the warning is cancelled.
* At 2:00 PM Saturday the stage was 8.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.4 feet by this evening.
The river will fall below flood stage Sunday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC075-169-020309-
/O.EXT.KCLE.FL.W.0025.000000T0000Z-170403T0300Z/
/KILO1.1.ER.000000T0000Z.170402T0000Z.170402T2100Z.NO/
309 PM EDT SAT APR 1 2017
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Sunday evening...or until the warning is cancelled.
* At 3:00 PM Saturday the stage was 15.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...The river will rise to near 15.4 feet by this evening.
The river will fall below flood stage Sunday afternoon.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-020309-
/O.EXT.KCLE.FL.W.0029.000000T0000Z-170402T1320Z/
/LEAO1.1.ER.000000T0000Z.170402T0000Z.170402T0720Z.NO/
309 PM EDT SAT APR 1 2017
The flood warning continues for
the Mahoning River At Leavittsburg
* until Sunday morning...or until the warning is cancelled.
* At 2:15 PM Saturday the stage was 10.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise to near 10.7 feet by this evening.
The river will fall below flood stage Sunday morning.
* At 11.0 feet...Flood waters may begin to affect operations in
industrial low lying areas in town.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-020309-
/O.EXT.KCLE.FL.W.0026.000000T0000Z-170402T1500Z/
/PHAO1.1.ER.170401T0055Z.170401T1800Z.170402T0900Z.UU/
309 PM EDT SAT APR 1 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Sunday morning...or until the warning is cancelled.
* At 3:00 PM Saturday the stage was 11.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...The river will rise to near 11.8 feet by late this
afternoon. The river will fall below flood stage Sunday morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Sefcovic096
WGUS81 KCLE 020308
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1108 PM EDT SAT APR 1 2017
...The flood warning is cancelled for the following rivers in Ohio...
Mahoning River At Leavittsburg
...The flood warning continues for the following rivers in Ohio...
Grand River At Painesville
Killbuck Creek Near Killbuck
Eagle Creek At Phalanx Station
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-021108-
/O.CON.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T1312Z.NO/
1108 PM EDT SAT APR 1 2017
The flood warning continues for
the Grand River At Painesville
* until Sunday afternoon.
* At 10:00 PM Saturday the stage was 8.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 8.0 feet.
* Forecast...The river will rise to near 8.3 feet overnight.
The river will fall below flood stage Sunday morning.
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC075-169-021108-
/O.CON.KCLE.FL.W.0025.000000T0000Z-170403T0300Z/
/KILO1.1.ER.000000T0000Z.170402T0200Z.170402T2100Z.NO/
1108 PM EDT SAT APR 1 2017
The flood warning continues for
the Killbuck Creek Near Killbuck
* until Sunday evening.
* At 11:00 PM Saturday the stage was 15.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...the river will fall to below flood stage by Sunday
afternoon.
* At 16.0 feet...Low lying areas west of Water Street in the Village
of Killbuck are flooded. Flooded roads include County Road 621,
State Route 60 north, as well as local low lying roads. Holmes
county fairgrounds inundated.
* At 15.0 feet...Several low lying roads in Holmes County including
County Road 1, Township Road 91, and County Road 621 are flooded.
&&
LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
4045 8202 4067 8202
$$
OHC155-020338-
/O.CAN.KCLE.FL.W.0029.000000T0000Z-170402T1320Z/
/LEAO1.1.ER.000000T0000Z.170401T2315Z.170402T0155Z.NO/
1108 PM EDT SAT APR 1 2017
* At 10:15 PM Saturday the stage was 9.9 feet.
* No flooding is currently forecast.
* The river fell below flood stage late this evening and will
continue to fall overnight.
* Flood stage is 10.0 feet.
* At 10.0 feet...Lowland flooding will occur near the town of
Leavittsburg.
&&
LAT...LON 4123 8100 4124 8092 4129 8084 4121 8086
4116 8100
$$
OHC155-021108-
/O.CON.KCLE.FL.W.0026.000000T0000Z-170402T1500Z/
/PHAO1.1.ER.170401T0055Z.170401T1800Z.170402T0900Z.UU/
1108 PM EDT SAT APR 1 2017
The flood warning continues for
the Eagle Creek At Phalanx Station
* until Sunday morning.
* At 11:00 PM Saturday the stage was 11.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 9.5 feet.
* Forecast...the river will fall to below flood stage by early Sunday
morning.
* At 11.0 feet...Barclay Messerly Road, McConnell East, and Knowlton
Roads will be flooded and impassable.
* At 9.5 feet...Barclay Messerly Road south of the Warren Airport in
Braceville floods. Knowlton Road will be threatened.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
BM822
WGUS81 KCLE 020948
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
547 AM EDT SUN APR 2 2017
...The flood warning is cancelled for the following rivers in Ohio...
Grand River At Painesville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC085-021017-
/O.CAN.KCLE.FL.W.0028.000000T0000Z-170402T1912Z/
/PNVO1.1.ER.170401T0127Z.170401T1730Z.170402T0645Z.NO/
547 AM EDT SUN APR 2 2017
* At 5:00 AM Sunday the stage was 7.7 feet.
* No flooding is currently forecast. However additional rises are expected
with rainfall that develops Monday afternoon and continues into Tuesday morning.
* Flood stage is 8.0 feet.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 31, 9:39 PM EDT, 34 minutes earlier.
Area forecast discussion, Mar 31, 9:39 PM EDT, 34 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 939 PM EDT Fri Mar 31 2017 .SYNOPSIS... Low pressure over Ohio will shift east across Pennsylvania this evening and then off the New Jersey Coast after midnight. High pressure will build into the Ohio Valley and Lower Great Lakes on Saturday. Sunday the high will drift east and extend from Quebec to the Carolinas. On Monday low pressure will approach from the Mississippi Valley. && .NEAR TERM /THROUGH SATURDAY/... No major changes to the forecast with this update. Added patchy drizzle mention to the grids in correspondence with lighter returns across the western part of the forecast area. Dense fog appears to be less of an issue now, but will keep areas of fog mention in the forecast through the overnight with some visibility reductions to less than a mile at times, especially across northeast Ohio and northwest PA. Original discussion... Low pressure over Ohio will shift east across PA through the evening and off the NJ coast after midnight. Radar shows light rain across north central and northeast Ohio into nwrn PA this afternoon with light to moderate rain just south and southeast of the area. This area of precip has not tended to move north in the flow and had been anchored closer to the favored area of upper divergence seen on satellite. Expect this area to shift east with the low through the evening. That said still expect light rain to persist through mid evening east half before tapering off from the west. By morning will be down to a slight chance pop in nwrn PA. The other main consideration for the evening and overnight will be fog. Have been seeing this tend to develop across the north central and northwestern tier of counties as winds turn north off the lake. Some of the fog has been dense but its quite variable. May need an advisory later but for now will just have fog in the grids. Will have it in northwest and north central counties to begin and then add further east after midnight. Lows mainly in the mid 30s. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... Saturday high pressure builds into the area from the northwest. Will begin with just a slight chance opp in the grids in nw PA in case the moisture is a bit slower pulling out. Otherwise area will still be cloudy at dawn but breaks will develop from the northwest as more dry air mixes in. Through the afternoon the NAM shows dry at at 850mb gets into the area and than should help clouds to break everywhere. High pressure will continue to affect the area Saturday night and Sunday. The next chance of rain comes Monday as low pressure moves into the Tennessee and lower Ohio Valleys dragging deep moisture into the area. Will have likely to categorical pops for much of the area Monday and categorical ops Monday night. Highs mainly 40s Saturday and Mid to upper 50s Sunday and Monday. && .LONG TERM /TUESDAY THROUGH FRIDAY/... The wet pattern will be continuing for the extended part of the forecast as one after another upper lows moves over the area. One system will be departing the area on Tue providing a decreasing chance for shra. The possible dry period will be short as shra from the next system may start to affect the west by the end of Tue night with fairly widespread shra Wed thru Fri. The upper levels get marginally cold enough for a possible change to snow for thu night but the boundary may still be too warm. However, surface temps may be cold enough by Fri night for snow but by then the precip will be becoming light and shifting into the ne half of the area. && .AVIATION /00Z Saturday THROUGH Wednesday/... Rain pulling out to the east leaving behind very low ceilings and visibilities in its wake. Will keep the LIFR conditions going through the night across the area and then gradually improve conditions from west to east tomorrow. Going VFR during he afternoon tomorrow. Winds remain northwest 8 to 10 knots through the duration of the TAF period. OUTLOOK...Non-VFR likely Monday into Tuesday. && .MARINE... The low moving off to the east will produce nw winds that will increase to 10 to 15 knots tonight and maybe 10 to 20 knots. Don't think sca conditions will develop but it could be close. Winds diminish and become changeable as high pressure moves across the lake Sunday. The track of the next low is currently expected to stay just se of the lake so light se winds should back to ne Monday and north by Tue but should stay 15 knots or less. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...TK NEAR TERM...Greenawalt/TK SHORT TERM...TK LONG TERM...Adams AVIATION...Lombardy MARINE...Adams
Hazardous weather outlook, Mar 31, 4:16 AM EDT, 17 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 416 AM EDT Fri Mar 31 2017 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010830- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 416 AM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and Tonight. Locally heavy rain is possible today which could cause ponding of water especially in low lying areas and poor drainage areas. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-010830- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 416 AM EDT Fri Mar 31 2017 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 31, 4:20 PM EDT, 5 hours 53 minutes before
Special Weather Statement National Weather Service Cleveland OH 420 PM EDT Fri Mar 31 2017 OHZ003-007>012-089-PAZ001-312300- Lucas-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake- Ashtabula Lakeshore-Northern Erie- Including the cities of Toledo, Port Clinton, Fremont, Sandusky, Lorain, Cleveland, Mentor, Ashtabula, and Erie 420 PM EDT Fri Mar 31 2017 ...Areas of dense fog near the Lake Erie shore... Areas of dense fog will affect portions of the area late this afternoon into the early evening hours, especially along and near the Lake Erie shoreline. Visibility reductions to a half mile or less at times can be expected. Motorists are reminded to use caution when driving through the dense fog and allow extra time to reach your destination. Greenawalt
Special weather statement, Mar 31, 5:32 PM EDT, 4 hours 41 minutes before
Special Weather Statement National Weather Service Cleveland OH 532 PM EDT Fri Mar 31 2017 OHZ018-019-027>029-036-037-312300- Seneca-Huron-Wyandot-Crawford-Richland-Marion-Morrow- Including the cities of Tiffin, Norwalk, Upper Sandusky, Bucyrus, Mansfield, Marion, and Mount Gilead 532 PM EDT Fri Mar 31 2017 ...Patchy dense fog early this evening... Patchy dense fog will affect portions of north central Ohio early this evening. Visibility reductions to a half mile or less at times can be expected. Motorists are reminded to use caution when driving through the dense fog and allow extra time to reach your destination. Greenawalt
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:40 AM EDT | River Flood Warning | CLE | Trumbull | 13 hr |
Nearby
River Flood Warnings in Ohio, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.